# SDR WX0A2015081172789

- Difficulty date: June 12, 2015
- Submitted: August 12, 2015
- Operation: Air carrier
- Aircraft: N876GA
- Make and model: Doug DC-9-83
- Aircraft serial: 53469
- Aircraft time: 36,253 hours, 24,097 cycles
- System (JASC): 2410 · Alternator-Generator Drive
- Part: Csd
- Condition: Low
- Location: Lt Engine
- Stage of operation: CR
- How discovered: O
- Nature of condition: M
- Precautionary procedure: A

## Discrepancy

AFTER ENG RUNS & MX SIGNOFF, THE FLIGHT DEPARTED, ABOUT 10 MINUTES INTO THE FLIGHT THE CREW NOTED THAT THE LT CSD, WHICH WAS THE ONE THAT HAD BEEN REPLACED WAS RUNNING HOT.  THE LT CSD WAS AT 180C WITH A RISE TEMP OF 15 - 16 C.  THE CREW EXECUTED QRH 24.16, CSD OIL TEMP HIGH CHECKLIST & GOT THE CSD DISCONNECTED.  THE CREW DECLARED AN EMER & TURNED BACK.  SERVICED LT CSD OIL QTY, GND RAN LT ENG AT CLIMB RATED POWER 1.75 EPR FOR 15 MIN, TEMP STAYED IN GREEN ARC THROUGHOUT OPERATIONS CHECK OK MM 24-10-01 MM 12-12-00.
